# SDR SWAA2015113046550

- Difficulty date: November 20, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65461399
- Part serial: E2152
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG MISSING FITTING, UPPER DOWNLOCK LINK.  R & R DOWNLOCK LINK IAW AMM.
